Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 248, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 23, 2015, 6:01 PM EDT for Coffee County, Jeff Davis County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2015, 6:01 PM EDT (22:01 UTC)
- Expired
- Jul 23, 2015, 6:32 PM EDT
- In force
- 31 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Coffee County, GA, Jeff Davis County, GA
The radar
The Moody AFB radar (KVAX), 91 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 667 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:20 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 23, 3:20 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT THU JUL 23 2015
...HEAT ADVISORY FOR MOST AREAS REST OF THIS AFTERNOON...
...STRONG TO ISOLATED SEVERE STORMS THIS LATE AFTERNOON AND
EVENING...
...STRONG TO ISOLATED SEVERE STORMS WITH POCKETS OF HEAVY RAIN
FRIDAY AFTERNOON...
.NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/...
MOIST LOW LEVEL WESTERLY FLOW WILL CONTINUE TO PERSIST ACROSS THE
REGION. 12Z JAX SOUNDING HAS INCREASED TO 2.14" THIS MORNING. OUR
REGION IS BETWEEN FRONTAL BOUNDARY OVER SOUTH CAROLINA AND
NORTHERN GORGIA AND RIDGE ACROSS SOUTH FLORIDA. THERE IS AMPLE
SUNSHINE AND HEATING THIS AFTERNOON WHICH WILL FURNISH SCATTERED
TO NUMEROUS SHOWER AND THUNDERSTORM. THUNDERSTORMS HAVE INITIALLY
DEVELOPED NORTH CENTRAL FL THIS EARLY AFTERNOON. THESE
THUNDERSTORMS ARE ANTICIPATED TO MOVE NORTHWARD TOWARD THE
INTERSTATE 10 REGION BY LATE AFTERNOON. HRRR/ARW GUIDANCE INDICATE
SOME WEAKENING IN THE OFFSHORE FLOW BY LATE AFT WHICH SHOULD ALLOW
THE EAST COAST SEA BREEZE TO FORM ALONG THE COAST AND MOVE TO A1A
REGION AND POTENTIALLY TO I-95. ACROSS GEORGIA...A LITTLE LATER
START TO CONVECTION. THE HIGH RESOLUTION MODELS DO SHOW INCREASE
OF CONVECTION DURING THE MID/LATE AFTERNOON ACROSS CENTRAL GEORGIA
TRANSLATING SOUTHEASTWARD DURING THE EARLY AND MID EVENING ACROSS
CENTRAL GEORGIA MOVING INTO SE GEORGIA. PER THE HIGH RESOLUTION
MODELS...THESE THUNDERSTORMS WILL POTENTIALLY INCREASE ACROSS SE
GA FROM 23Z TO 03Z PUSHING JUST SOUTH OF THE GEORGIA/FLORIDA
BORDER TO JUST NORTH OF I-10. MAIN THREATS WILL BE FREQUENT
LIGHTNING AND STRONG DOWNBURST WINDS. LOCALLY HEAVY RAINFALL WILL
ALSO BE A CONCERN FOR ANY SLOWER MOVING STORMS. DURING THE
OVERNIGHT PERIOD...THE SW FLOW WILL LIKELY BRING SOME SCATTERED
SHOWERS AND ISOLD THUNDERSTORMS TO THE WEST COAST OF FLORIDA AND
WEST CENTRAL FLORIDA DURING THE PRE-DAWN HOURS WITH SOME OF THESE
STORMS MOVING INTO NORTH CENTRAL FLORIDA REGION AROUND DAYBREAK.
IN ADDITION...WITH THE SFC TROF WILL BE NEAR THE NORTHERN CWA
BOUNDARY. HENCE...HAVE PUT IN SCATTERED RAIN WITH EMBEDDED
THUNDERSTORMS OVER THE FAR WESTERN SECTIONS OF INTERIOR SE GA.
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
MAIN CONCERN FOR FRIDAY AND SATURDAY WILL BE THE POTENTIAL FOR
HEAVY RAINFALL AND LOCALIZED FLOODING. VERY MOIST AND UNSTABLE
ATMOSPHERE WILL BE IN PLACE AS A SURFACE TROUGH SETTLES SOUTH
ACROSS THE AREA AND BRINGS NUMEROUS TO WIDESPREAD SHOWERS AND
STORMS FOR AN EXTENDED PERIOD FRIDAY AND SATURDAY. 48 HOUR
RAINFALL AMOUNTS WILL AVERAGE 2 TO 3 INCHES WITH THE HIGHEST
AMOUNTS EXPECTED ACROSS NE FL. LOCALIZED HIGHER AMOUNTS CAN BE
EXPECTED. WE DECIDED AGAINST A FLOOD WATCH SINCE ANY FLOODING
CONCERNS WILL REMAIN LOCALIZED.
RAIN WILL BEGIN EARLY THE NEXT COUPLE OF DAYS AND MAY ALSO LINGER
THROUGH THE NIGHT...ESPECIALLY FRIDAY NIGHT ACROSS NE FL AS THE
TROUGH AXIS SETTLES NEAR THE FL/GA BORDER. THE EARLY START TO
PRECIPITATION AND THE INCREASE IN CLOUD COVER WILL KEEP TEMPS DOWN
AND WE HAVE LEANED ON THE LOWER END OF THE GUIDANCE ENVELOPE WITH
RESPECT TO MAX TEMPS THE NEXT COUPLE OF DAYS. THIS WILL ALSO HOLD
CAPE VALUES DOWN WHICH SHOULD HELP DIMINISH THE THREAT OF SEVERE
STORMS. THE MAIN CONCERN WILL BE HEAVY RAINFALL.
THE TROUGH WILL TRANSITION JUST SOUTH OF THE AREA BY SUNDAY WITH
ONSHORE FLOW EXPECTED ACROSS THE ENTIRE AREA. RAIN CHANCES WILL BE
LOWER AND MAINLY CONFINED TO NE FL WHERE WIDELY SCATTERED TO
SCATTERED SHOWERS AND STORMS MAY MOVE IN OFF OF THE ATLANTIC OCEAN
DEPENDING ON WHERE THE WEAK LOW DEVELOPS OFFSHORE ON THE STALLED
TROUGH AXIS.
.LONG TERM /MONDAY THROUGH THURSDAY/...
ONSHORE FLOW ON MONDAY AND TUESDAY WILL TRANSITION BACK TO
OFFSHORE SOUTHWESTERLY FLOW BY WEDNESDAY AND THURSDAY. INITIAL
RIDGING OVER THE AREA WILL HELP TO SUPPRESS CONVECTION A BIT EARLY
IN THE WEEK BUT TROUGHING WILL TAKE BACK OVER BY MID WEEK
RESULTING IN A MOIST AND UNSTABLE SOUTHWEST FLOW AND A RETURN TO
ABOVE NORMAL AFTERNOON AND EVENING CONVECTION.
&&
.AVIATION... VFR WILL GENERALLY PREVAIL FOR THE NEXT 24 HOURS.
SOME INTERMITTENT MVFR VIS WILL BE POSSIBLE AT VQQ 09-12Z. WITH
SCATTERED TSTM COVERAGE THIS AFTN...HAVE USED VCTS AND TEMPO
GROUPS FOR ALL SITES. TSTMS WILL DIMINISH OVER AREA TERMINALS
AFTER 03Z THIS EVENING...WITH SAINT SIMONS STILL POTENTIALLY
HAVING LINGERING TSTMS THROUGH THE LATER PART OF THE EVENING.
TSTMS MAY POTENTIALLY DEVELOP EARLIER IN THE DAY ON FRIDAY...WITH
VCTS PUT IN THE FORECAST DURING THE EARLY DAYLIGHT HOURS DUE TO
AMPLE SWLY FLOW AND ENCROACHING SFC FRONT.
&&
.MARINE...OFFSHORE FLOW WILL PREVAIL THROUGH FRIDAY...WITH
PERIODS OF CAUTION LEVEL WINDS OFFSHORE. WINDS WILL TURN TO
ONSHORE FOR THE WEEKEND/EARLY NEXT WEEK AS A TROUGH MOVES SOUTH OF
THE REGION.
RIP CURRENTS: LOW RISK THROUGH FRIDAY WITH MAINLY OFFSHORE FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 76 92 75 93 / 50 70 40 50
SSI 78 90 78 89 / 60 70 40 40
JAX 76 90 75 90 / 60 80 40 70
SGJ 77 90 76 88 / 40 70 40 60
GNV 77 88 76 90 / 30 70 50 80
OCF 76 88 75 88 / 30 70 50 80
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR BAKER-BRADFORD-
CLAY-COASTAL DUVAL-COASTAL NASSAU-COLUMBIA-FLAGLER-HAMILTON-
INLAND DUVAL-INLAND NASSAU-PUTNAM-ST. JOHNS-UNION.
GA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
CORDERO/SHULER/WALSHHazardous weather outlook, Jul 23, 3:35 AM EDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 335 AM EDT THU JUL 23 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-241000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 335 AM EDT THU JUL 23 2015 ...HEAT ADVISORY THIS AFTERNOON... ...STRONG TO LOCALLY SEVERE STORMS POSSIBLE THIS AFTERNOON AND FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WITH HIGH TEMPERATURES IN THE MID TO UPPER 90S FOR MOST AREAS TODAY...AND WITH HUMID CONDITIONS PERSISTING...MAXIMUM HEAT INDEX READINGS OF 108 TO 113 WILL BE LIKELY THIS AFTERNOON. A HEAT ADVISORY IS IN EFFECT FOR MOST AREAS. SCATTERED TO NUMEROUS AFTERNOON AND EARLY EVENING THUNDERSTORMS CAN BE EXPECTED. STRONG STORMS WILL BE POSSIBLE...WITH GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL THE MAIN IMPACTS. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. STRONG STORMS WILL BE POSSIBLE...WITH GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL THE MAIN IMPACTS. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING WINDS THE MAIN THREAT. STORM COVERAGE WILL DECREASE SUNDAY INTO THE MIDDLE OF NEXT WEEK. HOT AND HUMID CONDITIONS WILL CONTINUE FRIDAY WITH AFTERNOON HEAT INDICES OF 100 TO 105 DEGREES. LOWER HEAT INDICES ARE EXPECTED THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 23, 4:49 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 449 PM EDT THU JUL 23 2015 GAZ150-163-164-232115- CLINCH GA-CHARLTON GA-WARE GA- 449 PM EDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARE...EAST CENTRAL CLINCH AND WEST CENTRAL CHARLTON COUNTIES UNTIL 515 PM EDT... AT 449 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF STEPHEN FOSTER STATE PARK...MOVING EAST AT 10 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... STEPHEN FOSTER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3087 8262 3098 8247 3085 8220 3067 8238 TIME...MOT...LOC 2049Z 282DEG 10KT 3091 8244 GUILLET
Special weather statement, Jul 23, 4:58 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT THU JUL 23 2015
GAZ153-154-165-166-232145-
INLAND GLYNN GA-COASTAL CAMDEN GA-COASTAL GLYNN GA-INLAND CAMDEN GA-
458 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GLYNN AND NORTHEASTERN
CAMDEN COUNTIES UNTIL 545 PM EDT...
AT 458 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRUNSWICK...NEARLY STATIONARY.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...WOODBINE...DOCK JUNCTION...JEKYLL
ISLAND...WAVERLY AND DOVER BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3100 8140 3106 8149 3106 8151 3105 8148
3099 8148 3099 8163 3097 8157 3098 8141
3095 8142 3096 8175 3122 8175 3116 8143
3112 8141 3115 8142 3115 8136 3113 8141
TIME...MOT...LOC 2058Z 086DEG 11KT 3110 8154
GUILLETSpecial weather statement, Jul 23, 5:12 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT THU JUL 23 2015
FLZ024-025-124-125-GAZ165-166-232200-
COASTAL NASSAU FL-INLAND DUVAL FL-INLAND NASSAU FL-COASTAL DUVAL FL-
COASTAL CAMDEN GA-INLAND CAMDEN GA-
512 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL...NORTHEASTERN
NASSAU AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 600 PM EDT...
AT 511 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF KINGS BAY
BASE TO NEAR YULEE...AND MOVING SOUTHEAST AT 10 MPH. STORMS WILL
CONTINUE TO DEVELOP ALONG AND EAST OF THE INTERSTATE 95 CORRIDOR IN
NASSAU COUNTY AND DUVAL COUNTY THRUOGH 615 PM.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ST. MARYS...KINGSLAND...FERNANDINA BEACH...WOODBINE...
JACKSONVILLE INTERNATIONAL ARPT...ARLINGTON...KINGS BAY BASE...
YULEE...OCEANWAY...CRAIG FIELD...FORT CAROLINE...CUMBERLAND ISLAND...
TALLYRAND...HARRIETTS BLUFF AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3034 8140 3032 8173 3096 8173 3095 8144
3091 8148 3091 8146 3096 8141 3071 8145
3072 8147 3084 8147 3085 8155 3066 8147
3070 8143 3052 8144 3057 8151 3039 8145
3038 8148
TIME...MOT...LOC 2111Z 307DEG 7KT 3090 8154 3060 8159
ENYEDISpecial weather statement, Jul 23, 5:14 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT THU JUL 23 2015
GAZ150-152-163-164-232200-
CLINCH GA-BRANTLEY GA-CHARLTON GA-WARE GA-
514 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY...
SOUTHEASTERN WARE...EAST CENTRAL CLINCH AND NORTHERN CHARLTON
COUNTIES UNTIL 600 PM EDT...
AT 514 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT MUDGE TO 9 MILES WEST
OF HOMELAND TO 9 MILES NORTH OF FARGO...AND MOVING EAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
FOLKSTON...STEPHEN FOSTER STATE PARK...HOMELAND...RACE POND AND
WINOKUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3096 8235 3112 8228 3109 8192 3106 8193
3106 8194 3105 8194 3104 8192 3079 8196
3079 8202 3076 8201 3075 8203 3069 8239
3083 8260
TIME...MOT...LOC 2114Z 291DEG 10KT 3113 8217 3084 8218 3081 8251
GUILLETSpecial weather statement, Jul 23, 5:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT THU JUL 23 2015
GAZ132>136-149-232230-
JEFF DAVIS GA-WAYNE GA-BACON GA-APPLING GA-ATKINSON GA-COFFEE GA-
538 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BACON...JEFF DAVIS...
APPLING...NORTHWESTERN ATKINSON...NORTHWESTERN WAYNE AND COFFEE
COUNTIES UNTIL 630 PM EDT...
AT 538 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
GLENNVILLE TO NEAR AMBROSE...AND MOVING SOUTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BAXLEY...HAZLEHURST...ALMA...BROXTON...AMBROSE...GRAHAM...
SURRENCY...PLANT HATCH...NICHOLLS...ODUM...WEST GREEN...
SNIPESVILLE...PRIDGEN...DENTON AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3189 8211 3186 8212 3182 8202 3179 8199
3179 8196 3171 8188 3137 8310 3140 8314
3146 8315 3151 8308 3161 8306 3166 8300
3178 8300 3178 8287 3182 8284 3185 8269
3197 8245
TIME...MOT...LOC 2138Z 293DEG 15KT 3188 8208 3164 8299
GUILLETSpecial weather statement, Jul 23, 5:51 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT THU JUL 23 2015
FLZ024-GAZ164-165-232230-
INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-
551 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU AND SOUTHEASTERN CHARLTON
COUNTIES UNTIL 630 PM EDT...
AT 551 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF FOLKSTON...MOVING SOUTHEAST AT 25 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON...CALLAHAN...HOMELAND...ST. GEORGE...KINGS
FERRY...RATLIFF...NASSAU VILLAGE-RATLIFF AND BRYCEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3054 8174 3054 8176 3051 8178 3051 8179
3035 8198 3064 8220 3078 8215 3079 8218
3089 8207 3078 8172 3056 8172
TIME...MOT...LOC 2151Z 300DEG 27KT 3073 8212
GUILLETThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:11 PM EDT | Special Weather Statement | JAX | Marion | 64 min |
| Jul 22, 8:57 PM EDT | Special Weather Statement | JAX | Columbia | 63 min |
| Jul 22, 9:08 PM EDT | Special Weather Statement | JAX | Hamilton | 52 min |
| Jul 22, 10:02 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 43 min |
| Jul 22, 10:40 PM EDT | Special Weather Statement | JAX | Union | 50 min |
| Jul 23, 3:27 AM EDT | Heat Advisory | JAX | Baker, Bradford, Duval, Flagler, Nassau, Union | 15 hr |
| Jul 23, 3:56 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 23, 4:31 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jul 23, 5:12 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jul 23, 5:45 PM EDT | Areal Flood Advisory | JAX | Nassau | 90 min |
| Jul 23, 5:51 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Jul 23, 6:05 PM EDT | Special Marine Warning | JAX | 115 min | |
| Jul 23, 6:10 PM EDT | Special Weather Statement | JAX | Baker | 50 min |
| Jul 23, 6:24 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Jul 23, 6:34 PM EDT | Special Weather Statement | JAX | Baker | 41 min |
| Jul 23, 6:36 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jul 23, 7:03 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| Jul 23, 7:09 PM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Jul 23, 7:13 PM EDT | Special Weather Statement | JAX | Baker | 47 min |
| Jul 23, 7:18 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 44 min |
| Jul 23, 7:33 PM EDT | Areal Flood Warning | JAX | Duval | 3 hr |
| Jul 23, 7:49 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jul 23, 7:57 PM EDT | Special Weather Statement | JAX | Duval | 63 min |
| Jul 23, 7:59 PM EDT | Special Weather Statement | JAX | Baker | 61 min |
| Jul 23, 3:06 PM EDT | Special Weather Statement | JAX | Atkinson | 24 min |
| Jul 23, 4:00 PM EDT | Special Weather Statement | JAX | Ware | 45 min |
| Jul 23, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware | 50 min |
| Jul 23, 4:49 PM EDT | Areal Flood Advisory | JAX | Camden | 86 min |
| Jul 23, 4:49 PM EDT | Special Weather Statement | JAX | Ware | 26 min |
| Jul 23, 4:58 PM EDT | Special Weather Statement | JAX | Glynn | 47 min |
| Jul 23, 5:14 PM EDT | Special Weather Statement | JAX | Charlton | 46 min |
| Jul 23, 5:38 PM EDT | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 52 min |
| Jul 23, 6:31 PM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| Jul 23, 7:02 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 43 min |
| Jul 23, 7:28 PM EDT | Special Weather Statement | JAX | Brantley, Charlton, Pierce, Ware | 47 min |
| Jul 23, 7:46 PM EDT | Special Weather Statement | JAX | Clinch | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.